# SDR MALA954789

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3375 - DURING APPROACH TO MSP, THE RT MAIN GEAR TOOK ABNORMALLY LONG TO INDICATE DOWN AND LOCKED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL PERFORMED TROUBLESHOOTING AND TEST FLEW THE AIRCRAFT, BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  (X)
